# SDR 2007UALA02770

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELOW FLOOR LEVEL APPROX STA 665 LBL 32 WL 302 PRESSURE DECK CRACKED 2 EA PLACES.  MAJOR REPAIR: FABRICATED AND INSTALLED DOUBLER REPAIR PER SRM 53-21-98 FIGURE 802.
